Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 24, 2007, 12:38 AM CDT for Saline County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2007, 12:38 AM CDT (05:38 UTC)
- Expired
- May 24, 2007, 1:11 AM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Saline County, KS
The radar
The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 12:41 AM CDT | TSTM WND DMG | Salina, KS | LARGE TREES AND STREET LIGHTS BLOWN DOWN. |
| May 24, 12:41 AM CDT | TSTM WND GST 60 | Salina, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 240538 SVRICT KSC169-240645- /O.NEW.KICT.SV.W.0075.070524T0538Z-070524T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1238 AM CDT THU MAY 24 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SALINE COUNTY IN CENTRAL KANSAS. * UNTIL 145 AM CDT. * AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SALINA AIRPORT...OR NEAR SALINA...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... SALINA AIRPORT...(SLN)SALINA MUNI ARPT...GYPSUM...NEW CAMBRIA... SALINA...SMOLAN. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THIS IS A DANGEROUS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3897 9783 3869 9781 3869 9735 3896 9736 $$ JAKUB
4 follow-up statements
000 WWUS53 KICT 240542 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1242 AM CDT THU MAY 24 2007 KSC169-240645- /O.CON.KICT.SV.W.0075.000000T0000Z-070524T0645Z/ SALINE KS- 1242 AM CDT THU MAY 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SALINE COUNTY UNTIL 145 AM CDT... AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR SALINA...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR NEW CAMBRIA BY 1250 AM CDT. SALINA IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS...SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3897 9783 3869 9781 3869 9735 3896 9736 $$ JAKUB
000 WWUS53 KICT 240551 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1251 AM CDT THU MAY 24 2007 KSC169-240645- /O.CON.KICT.SV.W.0075.000000T0000Z-070524T0645Z/ SALINE KS- 1251 AM CDT THU MAY 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SALINE COUNTY UNTIL 145 AM CDT... AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR NEW CAMBRIA...OR 6 MILES NORTHEAST OF SALINA...MOVING NORTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN SALINE COUNTY...INCLUDING THE TOWN OF NEW CAMBRIA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3897 9783 3869 9781 3869 9735 3896 9736 $$ KETCHAM
000 WWUS53 KICT 240602 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 102 AM CDT THU MAY 24 2007 KSC169-240645- /O.CON.KICT.SV.W.0075.000000T0000Z-070524T0645Z/ SALINE KS- 102 AM CDT THU MAY 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SALINE COUNTY UNTIL 145 AM CDT... AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR NEW CAMBRIA...OR 12 MILES WEST OF ABILENE...MOVING NORTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN SALINE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR CENTRAL KANSAS. LAT...LON 3897 9783 3869 9781 3869 9735 3896 9736 $$ KETCHAM
000 WWUS53 KICT 240611 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 111 AM CDT THU MAY 24 2007 KSC169-240621- /O.CAN.KICT.SV.W.0075.000000T0000Z-070524T0645Z/ SALINE KS- 111 AM CDT THU MAY 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SALINE COUNTY HAS BEEN CANCELLED... AT 108 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED. LAT...LON 3897 9783 3869 9781 3869 9735 3896 9736 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:12 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, May 23, 8:12 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 812 PM CDT WED MAY 23 2007 .UPDATE... MESO AND SYNOPTIC SITUATION CONTINUES TO EVOLVE THIS EVENING. CONVECTION CONTINUES TO DEVELOP ALONG STATIONARY FRONT WHICH HAS BEEN REINFORCED BY MESO OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS. LOW LEVEL JET CONTINUES TO FUEL THIS ACTIVITY WHICH HAS BECOME MORE WEST-EAST ORIENTED THIS EVENING. PROLIFIC RAINFALL TOTALS IN THE HUTCHINSON AREA WITH 4 HOUR AMOUNTS IN EXCESS OF 7 INCHES. REPORTS OR WATER RESCUES AND LOCAL EVACUATIONS IN THIS AREA...AND ADDITIONAL RAINFALL WILL MAKE AN ALREADY SERIOUS SITUATION EVEN MORE SO. HAVE RETOOLED THE FLASH FLOOD WATCH TO INCLUDE CHASE COUNTY AS WELL. IN ADDITION...THE NEXT ROUND OF SEVERE CONVECTION WAS DEVELOPING FROM THE TEXAS PANHANDLE ACROSS SOUTHWEST KANSAS. THIS AREA SHOULD CONTINUE TO BLOSSOM IN THE INCREASINGLY DIFLUENT FLOW AHEAD OF THE CENTRAL ROCKIES SHORTWAVE...FUELED BY AN INCREASING AND IMPRESSIVE MOIST/UNSTABLE LOW LEVEL JET. DISCRETE SUPERCELL STORMS WITH VERY LARGE HAIL AND TORNADOES WILL REMAIN A RISK THROUGH THE LATE EVENING...PERHAPS DEVELOPING INTO PORTIONS OF CENTRAL OR SOUTH CENTRAL KANSAS BEFORE MIDNIGHT. KED && .PREV DISCUSSION... /ISSUED 625 PM CDT WED MAY 23 2007/ AVIATION... STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING AND OVERNIGHT. THOUGH GENERALLY EXPECT VFR OR MVFR TO PREVAIL OUTSIDE OF CONVECTION...A SIGNIFICANT POTENTIAL FOR STRONG WINDS...HAIL AND HEAVY RAIN WITH LOCALIZED IFR CIGS AND VSBYS THRU THE NIGHT...EXCEPT FOR SOUTHEAST KANSAS. KHUT AND KSLN WILL CONTINUE TO BE AFFECTED MOST OF THE EVENING...WITH AREAL COVERAGE OF CONVECTION EXPANDING TO AFFECT KRSL...KSLN AND KICT BY MIDNIGHT. KED PREV DISCUSSION... /ISSUED 310 PM CDT WED MAY 23 2007/ DISCUSSION... FORECAST CONCERNS... POTENTIAL FOR SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING THIS EVENING INTO EARLY THURSDAY MORNING... A VIGOROUS UPPER SHORTWAVE TROF WAS MOVING ACROSS THE FOUR CORNERS AREA THIS AFTERNOON...AND WILL EJECT EAST ACROSS THE CENTRAL HIGH PLAINS OVERNIGHT. A VERY UNSTABLE AIRMASS AND STRONG DEEP LAYER SHEAR AHEAD OF THIS APPROACHING WEATHER SYSTEM HAS SET THE STAGE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK LATER THIS EVENING...WITH HEAVY RAIN AND FLOODING JUST AS CONCERNING THROUGH THE OVERNIGHT HOURS. SURFACE AND BOUNDARY LAYER FLOW HAS ALREADY RECOVERED AND RETURNED TO THE SOUTH FROM THE PANHANDLES ACROSS PORTIONS OF SOUTHWEST KANSAS. THE NAM SEEMS TO DEPICT THE OVERALL SYNOPTIC FEATURES THE BEST THROUGH 24 HOURS AND WAS GENERALLY FOLLOWED ESPECIALLY FOR SURFACE FEATURES/FRONTAL MOVEMENT. THAT SAID...THE CONVECTIVE TRENDS ARE BIT MORE TRICKY AND WILL BE MORE DEPENDENT ON MESOSCALE INFLUENCES...THOUGH THERE IS REASONABLY HIGH CONFIDENCE IN SOME SIGNIFICANT SEVERE WEATHER WITH HEAVY RAINFALL. LOW LEVEL CONVERGENCE ALONG THE NEARLY STATIONARY FRONT WILL CONTINUE TO PROMOTE TRAINING CONVECTIVE ECHOES ACROSS PORTIONS OF CENTRAL KANSAS. HOWEVER A MORE SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD THIS EVENING...WITH SUPERCELL STORMS THAT WILL INITIATE FROM THE PANHANDLES INTO SOUTHWEST KANSAS. THERE IS POTENTIAL FOR SOME LONGER-LIVED SUPERCELL STORMS...WHICH COULD AFFECT PORTIONS OF SOUTH CENTRAL OR CENTRAL KANSAS BY LATE EVENING...FUELED BY A STRONG LOW LEVEL JET...AND FOCUSED JUST NORTHEAST OF THE ATTENDANT SURFACE CYCLONE WHICH IS PROGGED TO MIGRATE NORTHEAST ALONG THE FRONT OVERNIGHT. EQUALLY CONCERNING WILL BE THE HEAVY/TRAINING CONVECTIVE CELLS WHICH WILL REMAIN ORIENTED NEARLY PARALLEL TO THE SURFACE BOUNDARY AS IT SLIDES SLOWLY EAST THROUGH THE NIGHT. THE GOING FLASH FLOOD WATCH WAS EXPANDED A BIT IN TIME AND SPACE...FOR AREAS GENERALLY WEST OF THE KANSAS TURNPIKE THROUGH 12Z THURSDAY. WHILE VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER RISK...THE POTENTIAL FOR A COUPLE STRONG TORNADOES WILL REMAIN A POSSIBILITY THOUGH THE EVENING HOURS WITH THE DISCRETE STORMS THAT DEVELOP. AS FOR THE REST OF THE FORECAST...DRIER AND MORE STABLE AIR WILL ADVECT IN BEHIND THE DEPARTING COLD FRONT BY LATE THURSDAY/THURSDAY NIGHT. HOWEVER THIS FRONT LOOKS TO HANG UP ACROSS THE OZARKS...BEFORE THE FRONT DECAYS AND MOISTURE COMES BACK NORTH AGAIN ON FRIDAY AND SATURDAY. ANOTHER FRONT WILL DROP SOUTH ACROSS THE PLAINS BY SATURDAY NIGHT/SUNDAY...WITH THE MEDIUM RANGE DEPICTING A RATHER MOIST BOUNDARY LATER AND FRONT MEANDERING ACROSS THE AREA THROUGH EARLY NEXT WEEK. THUS WILL KEEP CHANCES FOR THUNDER IN THE FORECAST. DARMOFAL AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU ORGANIZED CONVECTION LIKELY TO AFFECT CENTRAL AND SOUTH CENTRAL KS TAF SITES THIS AFTERNOON THROUGH TONIGHT WITH WELL-DEFINED NE-SW ORIENTED STATIONARY FRONT IN THIS REGION. SO CARRYING TEMPO GROUPS WITH TSRA IN ALL TAF SITES EXCEPT CNU...WITH TIMING DIFFERENCES ON WHEN THOSE TEMPOS WERE USED. MVFR CIGS QUITE PLAUSIBLE IN ASSOCIATION WITH ANY CONVECTION...AND ALSO ACROSS A WIDESPREAD AREA ALONG/AHEAD OF THE FRONT THURSDAY MORNING. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 71 53 73 / 90 70 10 20 HUTCHINSON 57 71 51 73 / 100 60 10 20 NEWTON 59 70 52 72 / 90 70 10 20 ELDORADO 61 71 53 72 / 70 80 10 20 WINFIELD-KWLD 62 72 55 73 / 80 70 20 20 RUSSELL 52 70 50 73 / 90 30 10 20 GREAT BEND 53 69 51 73 / 90 30 10 20 SALINA 57 71 51 73 / 100 60 10 20 MCPHERSON 57 71 51 73 / 100 60 10 20 COFFEYVILLE 64 73 56 73 / 50 70 30 20 CHANUTE 63 72 55 73 / 40 70 20 20 IOLA 63 72 54 73 / 40 60 10 20 PARSONS-KPPF 64 72 56 73 / 50 70 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR KSZ032-033-047>053- 067-068-082-083-091-092. &&
Hazardous weather outlook, May 23, 8:29 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 829 PM CDT WED MAY 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-250230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 829 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...MAINLY SOUTH OF INTERSTATE 70 AND WEST OF A SALINA TO HUTCHINSON TO ANTHONY LINE. SUPER-CELL STORMS ARE LIKELY WITHIN THIS AREA WHICH COULD PRODUCE VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING STRAIGHT-LINE WINDS TO 80 MPH...AND EVEN A STRONG TORNADO. THE RISK WILL BE HIGHEST DURING THE EVENING HOURS PRIOR TO MIDNIGHT. HEAVY AND EXCESSIVE RAINFALL WILL ALSO REMAIN A RISK FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT...ESPECIALLY IN THE FLASH FLOOD WATCH AREA. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE SPECIFIC DETAILS. SEVERE STORMS WILL BE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS AFTER MIDNIGHT...HOWEVER THE MAIN RISK WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND WINDS TO 70 MPH. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH AS STORMS MOVE INTO SOUTHEAST KANSAS BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF FLOODING MAY BE ONGOING ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THURSDAY MORNING...ALTHOUGH THE HEAVY RAINS WILL HAVE ENDED. A CHANCE FOR STRONG STORMS AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO SOUTHEAST KANSAS BY THURSDAY AFTERNOON. SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA OVER THE HOLIDAY WEEKEND AND INTO EARLY NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO SPECULATE ON THE RISK AND MAGNITUDE OF ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...MAINLY PRIOR TO MIDNIGHT...FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DARMOFAL
In the hours before
Special weather statement, May 23, 11:44 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1144 PM CDT WED MAY 23 2007 KSZ048-049-240530- ELLSWORTH-SALINE- 1144 PM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ELLSWORTH AND SALINE COUNTIES... AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF KANOPOLIS STATE PARK...OR 6 MILES SOUTH OF KANOPOLIS...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Local storm report, May 24, 12:02 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HEAVY RAIN 8 S WESTFALL 38.82N 98.00W
05/23/2007 M3.50 INCH ELLSWORTH KS TRAINED SPOTTER
ALSO OBSERVER REPORTED THAT THE MULBERRY CREEK IS HIGHER
NOW THAN IT WAS A COUPLE OF WEEKS AGO. HE SAID THE WATER
IS ONLY 3 FEET FROM THE TOP OF THE ROAD.
&&
BRWLocal storm report, May 24, 12:03 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1203 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL N MARQUETTE 38.56N 97.83W
05/23/2007 E0.25 INCH MCPHERSON KS TRAINED SPOTTER
1217 PM HAIL 2 W ASSARIA 38.68N 97.64W
05/23/2007 E1.75 INCH SALINE KS STORM CHASER
1227 PM HAIL 2 N PLEVNA 38.00N 98.31W
05/23/2007 E0.75 INCH RENO KS LAW ENFORCEMENT
0113 PM HAIL PLEVNA 37.97N 98.31W
05/23/2007 E1.50 INCH RENO KS TRAINED SPOTTER
0222 PM HAIL CUNNINGHAM 37.64N 98.43W
05/23/2007 E1.00 INCH KINGMAN KS LAW ENFORCEMENT
0240 PM HAIL 6 NNW INMAN 38.31N 97.82W
05/23/2007 E0.50 INCH MCPHERSON KS PUBLIC
0246 PM HAIL 9 NNE MCPHERSON 38.49N 97.60W
05/23/2007 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
LARGE TREE LIMBS DOWN WITH ESTIMATED WIND GUSTS AROUND 60
MPH.
0258 PM HAIL 6 N MCPHERSON 38.46N 97.66W
05/23/2007 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
0308 PM HAIL 2 NW ROXBURY 38.57N 97.45W
05/23/2007 E3.00 INCH MCPHERSON KS PUBLIC
3.5 INCH DIAMETER HAIL.
0316 PM HAIL HUTCHINSON 38.07N 97.91W
05/23/2007 M0.75 INCH RENO KS EMERGENCY MNGR
0326 PM HAIL 3 ESE TURON 37.79N 98.38W
05/23/2007 E1.75 INCH RENO KS PUBLIC
0327 PM TSTM WND GST 6 ESE TURON 37.77N 98.33W
05/23/2007 E60.00 MPH RENO KS STORM CHASER
0335 PM FLOOD MCPHERSON 38.37N 97.66W
05/23/2007 MCPHERSON KS PUBLIC
ABOUT 1 FOOT OF WATER ON NORTH MAIN STREET
0352 PM HAIL 1 SW PARTRIDGE 37.96N 98.11W
05/23/2007 E1.00 INCH RENO KS PUBLIC
OBSERVER REPORTED A WALL CLOUD TO THE SOUTHEAST OF TOWN.
0409 PM HAIL 1 N HUTCHINSON 38.08N 97.91W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
OBSERVER REPORTS QUARTER SIZE HAIL COVERING THE GROUND.
0411 PM HAIL 2 S HUTCHINSON 38.04N 97.91W
05/23/2007 E0.88 INCH RENO KS EMERGENCY MNGR
0411 PM HAIL 1 S HUTCHINSON 38.05N 97.91W
05/23/2007 E1.75 INCH RENO KS EMERGENCY MNGR
0411 PM HAIL 1 E HUTCHINSON 38.07N 97.90W
05/23/2007 E1.00 INCH RENO KS PUBLIC
0417 PM HAIL HUTCHINSON 38.07N 97.91W
05/23/2007 E1.25 INCH RENO KS EMERGENCY MNGR
REPORTED AT THE HUTCHINSON CORRECTIONAL FACILITY IN THE
SOUTH CENTRAL PART OF HUTCHINSON.
0421 PM HAIL 1 NE HUTCHINSON 38.08N 97.90W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
1 EAST OF THE HUT AIRPORT
0421 PM HAIL 4 ENE HUTCHINSON 38.08N 97.85W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
QUARTER HAIL IS COVERING THE GROUND.
0424 PM HAIL HUTCHINSON 38.07N 97.91W
05/23/2007 E1.75 INCH RENO KS CO-OP OBSERVER
0424 PM FLASH FLOOD 4 ENE HUTCHINSON 38.08N 97.85W
05/23/2007 RENO KS TRAINED SPOTTER
OBSERVER REPORTS 8 TO 10 INCHES OF WATER IN ROAD
0430 PM FLASH FLOOD 1 E PENALOSA 37.72N 98.30W
05/23/2007 KINGMAN KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED ROAD CLOSED AT NW 110TH AVE 1/2
MILE NORTH OF PENALOSA.
0433 PM HAIL 4 E HUTCHINSON 38.07N 97.84W
05/23/2007 M2.75 INCH RENO KS EMERGENCY MNGR
0435 PM HAIL 1 S PENALOSA 37.70N 98.32W
05/23/2007 E0.75 INCH KINGMAN KS LAW ENFORCEMENT
0435 PM HAIL 2 SW ARLINGTON 37.88N 98.20W
05/23/2007 E1.00 INCH RENO KS PUBLIC
0441 PM HAIL 5 SSE BUHLER 38.08N 97.74W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
0446 PM FLOOD 7 W HUTCHINSON 38.07N 98.04W
05/23/2007 RENO KS LAW ENFORCEMENT
RURAL ROADS CLOSED WEST OF HUTCHINSON.
0446 PM FLOOD HUTCHINSON 38.07N 97.91W
05/23/2007 RENO KS LAW ENFORCEMENT
STREET FLOODING REPORTED IN LOW LYING AREAS OF THE CITY.
0446 PM FLASH FLOOD TURON 37.81N 98.43W
05/23/2007 RENO KS LAW ENFORCEMENT
WATER OVER THE ROAD ON HWY 61 JUST WEST OF TURON.
0453 PM HEAVY RAIN HUTCHINSON AIRPORT 38.07N 97.87W
05/23/2007 M1.98 INCH RENO KS ASOS
RAINFALL WAS REPORTED IN THE LAST HOUR.
0453 PM FLOOD 2 S HUTCHINSON 38.04N 97.91W
05/23/2007 RENO KS EMERGENCY MNGR
A STREET AND WALNUT IN SOUTH HUCHINSON WATER REPORTED UP
TO BUMPERS ON CARS.
0507 PM FLASH FLOOD HUTCHINSON 38.07N 97.91W
05/23/2007 RENO KS EMERGENCY MNGR
NUMEROUS REPORTS OF VEHICLES STALLED IN HIGH WATER
THROUGHTOUT THE CITY OF HUTCHINSON.
0508 PM FLASH FLOOD HUTCHINSON 37.81N 95.44W
05/23/2007 ALLEN KS CO-OP OBSERVER
AT A STREET AND WALNUT WATER FLOODING HOMES.
0508 PM HAIL TURON 37.81N 98.43W
05/23/2007 E1.75 INCH RENO KS LAW ENFORCEMENT
0517 PM HAIL LANGDON 37.85N 98.32W
05/23/2007 E0.50 INCH RENO KS PUBLIC
0520 PM HAIL 1 SSW HUTCHINSON 38.06N 97.92W
05/23/2007 E0.50 INCH RENO KS TRAINED SPOTTER
0520 PM FLASH FLOOD 1 SSW HUTCHINSON 38.06N 97.92W
05/23/2007 RENO KS TRAINED SPOTTER
STREET FLOODING REPORTED
0528 PM TSTM WND GST N MOUNDRIDGE 38.21N 97.52W
05/23/2007 E60.00 MPH MCPHERSON KS TRAINED SPOTTER
0529 PM FLASH FLOOD HUTCHINSON 38.07N 97.91W
05/23/2007 RENO KS LAW ENFORCEMENT
AT 4TH AND HALSTEAD ROAD PEOPLE TRAPPED IN CARS. VEHICLE
RESCUES IN PROGRESS.
0536 PM HAIL ARLINGTON 37.90N 98.18W
05/23/2007 E1.75 INCH RENO KS LAW ENFORCEMENT
0536 PM FLASH FLOOD 3 SE HUTCHINSON 38.03N 97.88W
05/23/2007 RENO KS LAW ENFORCEMENT
COW CREEK REPORTED OUT OF ITS BANKS.
0543 PM TSTM WND GST N GOESSEL 38.25N 97.35W
05/23/2007 E60.00 MPH MARION KS TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0552 PM HAIL LEHIGH 38.37N 97.30W
05/23/2007 E1.00 INCH MARION KS LAW ENFORCEMENT
0559 PM HAIL HILLSBORO 38.35N 97.20W
05/23/2007 M1.75 INCH MARION KS TRAINED SPOTTER
0611 PM HAIL HUTCHINSON 38.07N 97.91W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
0615 PM HAIL 3 SSW HUTCHINSON 38.03N 97.94W
05/23/2007 M1.00 INCH RENO KS TRAINED SPOTTER
0615 PM HAIL 5 SW HUTCHINSON 38.01N 97.98W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
0617 PM HEAVY RAIN HILLSBORO 38.35N 97.20W
05/23/2007 M1.34 INCH MARION KS CO-OP OBSERVER
THIS RAINFALL ACCURED WITHIN THE LAST 30 MINUTES.
0634 PM HEAVY RAIN 4 NE YODER 37.98N 97.83W
05/23/2007 M4.68 INCH RENO KS TRAINED SPOTTER
OBSERVER ALSO REPORTED PEA SIZE HAIL
0645 PM TSTM WND DMG MARION LAKE 38.39N 97.11W
05/23/2007 MARION KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS 2 INCH TREE LIMBS BROKE AND
DAMAGED STREET SIGNS.
0645 PM HAIL 6 SW MARION 38.29N 97.09W
05/23/2007 E1.00 INCH MARION KS LAW ENFORCEMENT
0647 PM FLOOD HILLSBORO 38.35N 97.20W
05/23/2007 MARION KS LAW ENFORCEMENT
WATER REPORTED OVER ROADWAYS IN THE CITY.
0718 PM HAIL LINCOLNVILLE 38.49N 96.96W
05/23/2007 E0.88 INCH MARION KS TRAINED SPOTTER
0721 PM HAIL 1 E LINCOLNVILLE 38.49N 96.94W
05/23/2007 E1.00 INCH MARION KS TRAINED SPOTTER
0723 PM HEAVY RAIN MARION LAKE 38.39N 97.11W
05/23/2007 M2.38 INCH MARION KS LAW ENFORCEMENT
OBSERVER REPORTED 2.38 INCHES OF RAINFALL IN THE PAST
HOUR.
0731 PM HAIL 5 S BUNKER HILL 38.80N 98.70W
05/23/2007 E1.00 INCH RUSSELL KS EMERGENCY MNGR
0731 PM TSTM WND GST 7 S BUNKER HILL 38.77N 98.70W
05/23/2007 M73.00 MPH RUSSELL KS EMERGENCY MNGR
0740 PM HAIL 5 SE RUSSELL 38.84N 98.79W
05/23/2007 E1.00 INCH RUSSELL KS LAW ENFORCEMENT
0744 PM HEAVY RAIN 5 SSE BUHLER 38.08N 97.74W
05/23/2007 M8.25 INCH RENO KS TRAINED SPOTTER
OBSERVER REPORTED 8.25 INCHES OF RAINFALL IN THE PAST 24
HOURS. HOWEVER...7.50 INCHES OF THAT FELL SINCE 5 PM CDT.
0757 PM HEAVY RAIN GOESSEL 38.25N 97.35W
05/23/2007 M3.50 INCH MARION KS TRAINED SPOTTER
RAINFALL ACCURED OVER THE PAST 3 HOURS.
0759 PM HAIL 5 S LURAY 39.04N 98.69W
05/23/2007 E1.00 INCH RUSSELL KS LAW ENFORCEMENT
0807 PM FLASH FLOOD 1 S HUTCHINSON 38.05N 97.91W
05/23/2007 RENO KS FIRE DEPT/RESCUE
EVACUATION SHELTERS HAVE BEEN OPENED IN SOUTH HUTCHINSON.
SOME LOCAL RESIDENT HAVE BEEN RESCUED FROM HOMES. TRAVEL
IS NOT ADVISED IN THE HUTCHINSON AREA.
0816 PM HAIL HYMER 38.48N 96.68W
05/23/2007 E1.75 INCH CHASE KS AMATEUR RADIO
0818 PM FLOOD HESSTON 38.14N 97.43W
05/23/2007 HARVEY KS EMERGENCY MNGR
LAW ENFORCEMENT REPORTS SECTIONS OF WEST DUTCH ROAD
CLOSED AT THIS TIME.
0828 PM HAIL 1 N NICKERSON 38.16N 98.09W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
0840 PM TSTM WND DMG 2 N HILLSBORO 38.38N 97.20W
05/23/2007 MARION KS LAW ENFORCEMENT
LARGE TREES BLOWN DOWN JUST NORTH OF CITY.
0843 PM HAIL N MARION 38.36N 97.01W
05/23/2007 E1.00 INCH MARION KS TRAINED SPOTTER
0843 PM HEAVY RAIN N MARION 38.36N 97.01W
05/23/2007 M3.50 INCH MARION KS TRAINED SPOTTER
OBSERVER REPORTS 3.50 INCHES OF RAIN SINCE 5 PM.
0900 PM HAIL 7 SW INMAN 38.16N 97.86W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
0913 PM FLASH FLOOD MCPHERSON 38.37N 97.66W
05/23/2007 MCPHERSON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS STREET FLOODING ACROSS ALL OF THE
CITY.
0916 PM FLASH FLOOD INMAN 38.23N 97.77W
05/23/2007 MCPHERSON KS LAW ENFORCEMENT
WATER FLOWING INTO BASEMENTS.
0918 PM HAIL 6 N INMAN 38.32N 97.77W
05/23/2007 M1.00 INCH MCPHERSON KS TRAINED SPOTTER
0921 PM HEAVY RAIN 7 WNW MCPHERSON 38.41N 97.78W
05/23/2007 M5.18 INCH MCPHERSON KS TRAINED SPOTTER
OBSERVER REPORTS 5.18 INCHES OF RAIN HAS FALLEN SINCE 5
PM.
0929 PM FLOOD MARION 38.35N 97.02W
05/23/2007 MARION KS LAW ENFORCEMENT
A NUMBER OF COUNTY ROADS HAVE BEEN CLOSED DUE TO FLOODING
ACROSS MARION COUNTY.
0933 PM FLOOD 2 S STERLING 38.18N 98.21W
05/23/2007 RICE KS LAW ENFORCEMENT
WATER COVERING SECTION OF K-14 JUST SOUTH OF STERLING.
0937 PM FLOOD CLAFLIN 38.52N 98.54W
05/23/2007 BARTON KS LAW ENFORCEMENT
HWY K-4 CLOSED AT CLAFLIN.
0937 PM FLOOD 1 NW GREAT BEND 38.37N 98.82W
05/23/2007 BARTON KS EMERGENCY MNGR
LAW ENFORCEMENT REPORTS MODERATE STREET FLOODING IN
NORTHWEST GREAT BEND. SOME STREETS HAVE BEEN CLOSED.
0945 PM HAIL 3 NNW PAWNEE ROCK 38.30N 99.00W
05/23/2007 M0.75 INCH BARTON KS TRAINED SPOTTER
0948 PM HAIL PAWNEE ROCK 38.27N 98.98W
05/23/2007 M1.00 INCH BARTON KS LAW ENFORCEMENT
0953 PM FLASH FLOOD MCPHERSON 38.37N 97.66W
05/23/2007 MCPHERSON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS THAT MOST ROADS IN THE SOUTHERN
HALF OF THE COUNTY ARE CLOSED DUE TO FLOODING. POLICE
DISCURAGING TRAVEL IN SOUTHERN PART OF COUNTY.
0956 PM FLOOD 1 NW HYMER 38.49N 96.69W
05/23/2007 CHASE KS LAW ENFORCEMENT
DIMOND CREEK OUT OF ITS BLANKS JUST NORTH OF HYMER.
1009 PM FLASH FLOOD MCPHERSON 38.37N 97.66W
05/23/2007 MCPHERSON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS 2 TO 3 FEET OF WATER IN MOST
INTERSECTIONS OF THE CITY.
1059 PM HEAVY RAIN 9 WSW HUTCHINSON 38.02N 98.07W
05/23/2007 E4.01 INCH RENO KS PUBLIC
1059 PM FLASH FLOOD ELLSWORTH 38.74N 98.23W
05/23/2007 ELLSWORTH KS LAW ENFORCEMENT
WATER REPORTED OVER MOST ROADS IN THE CITY OF ELLSWORTH.
1059 PM FLASH FLOOD MCPHERSON 38.37N 97.66W
05/23/2007 MCPHERSON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS THE FOLLOWING ROADS ARE CLOSED AT
THIS TIME DUE TO FLASH FLOODING. 150TH ROAD 2 W OF
INDIGO...150TH AT DIAMOND...280TH AT OLD MILL...290TH AT
JIRAK ORCHARD...OLD HWY 56 BETWEEN HWY 56 AND
190TH...240TH AND KANZA.
1101 PM FLASH FLOOD 3 E GREAT BEND 38.36N 98.75W
05/23/2007 BARTON KS TRAINED SPOTTER
WATER REPORTED OVER THE ROAD ON HWY 56 BETWEEN GREAT BEND
AND ELLINWOOD.
1110 PM HAIL 5 ESE ELLSWORTH 38.70N 98.15W
05/23/2007 E0.75 INCH ELLSWORTH KS TRAINED SPOTTER
1120 PM FLASH FLOOD MCPHERSON 38.37N 97.66W
05/23/2007 MCPHERSON KS EMERGENCY MNGR
EMERGENCY MANAGMENT HAVE CLOSED ALL COUNTY ROAD IN THE
SOUTHERN HALF OF THE COUNTY. THIS INCLUDES PAVED AND
UNPAVED ROADS. NO TRAVEL IS ADVISED IN THE SOUTHERN HALF
OF THE COUNTY.
1150 PM HEAVY RAIN 8 S WESTFALL 38.82N 98.00W
05/23/2007 M3.50 INCH ELLSWORTH KS TRAINED SPOTTER
ALSO OBSERVER REPORTED THAT THE MULBERRY CREEK IS HIGHER
NOW THAN IT WAS A COUPLE OF WEEKS AGO. HE SAID THE WATER
IS ONLY 3 FEET FROM THE TOP OF THE ROAD.
&&
BRWLocal storm report, May 24, 12:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1220 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HEAVY RAIN 7 S MCPHERSON 38.27N 97.66W
05/24/2007 E4.80 INCH MCPHERSON KS TRAINED SPOTTER
&&
BRWLocal storm report, May 24, 12:24 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HEAVY RAIN ELLSWORTH 38.74N 98.23W
05/24/2007 M5.85 INCH ELLSWORTH KS LAW ENFORCEMENT
CITY POLICE MEASURED 5.85 INCHES OF NEW RAINFALL FROM 9
PM TO 12 AM.
&&
BRWSpecial weather statement, May 24, 12:25 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CDT THU MAY 24 2007 KSZ049-240615- SALINE- 1225 AM CDT THU MAY 24 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SALINE COUNTY... AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BROOKVILLE...OR 9 MILES WEST OF SALINA... AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 63 min |
| May 23, 7:20 PM CDT | Flash Flood Warning | ICT | Harvey, McPherson | 6 hr |
| May 23, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 42 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 63 min |
| May 23, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| May 23, 8:32 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 58 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 64 min |
| May 23, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 42 min |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 4 hr |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Ellsworth, Harvey, McPherson, Marion, Reno, Rice and 1 more | 10 hr |
| May 23, 10:21 PM CDT | Flash Flood Warning | ICT | Barton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more | 4 hr |
| May 23, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 65 min |
| May 24, 2:27 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 63 min |
| May 24, 3:10 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 65 min |
| May 24, 3:44 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 31 min |
| May 24, 4:16 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 41 min |
| May 24, 4:32 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 58 min |
| May 24, 5:17 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 58 min |
| May 24, 8:15 AM CDT | Flash Flood Warning | ICT | Ellsworth, McPherson, Saline | 6 hr |
| May 24, 1:11 PM CDT | Flash Flood Warning | ICT | Saline | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.